# SDR SIMA20211201001

- Difficulty date: December 1, 2021
- Submitted: December 2, 2021
- Operation: Air carrier
- Aircraft: N941LT
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500926
- Aircraft time: 38,258 hours, 33,780 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER LH WING EMERGENCY LIGHT INOP-C/A-REMOVED AND REPLACED UPPER LH WING EMERGENCY LIHGT LAMP IAW AMM 33-50-10. OPS CHECK GOOD.
